# SDR SIMA20130708009

- Difficulty date: July 8, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 24,564 hours, 21,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND EMERGENCY LIGHT INOPERATIVE.    REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-50-12. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
